MAUDE Adverse Event Report: ASAHI INTECC CO., LTD. FIELDER XT; GUIDE WIRE

ASAHI INTECC CO., LTD. FIELDER XT; GUIDE WIRE
Model Number AGP140302
Health Effect - Clinical Codes Occlusion (1984); Device Embedded In Tissue or Plaque (3165)
Date of Event 07/29/2019
Type of Reportable Event Malfunction
Event or Problem Description
Totally occluded left distal peroneal was seen on angiogram after normal access.It was determined that the vessel was 100% occluded and that the physician would attempt to intervene.After directing the wire and micro catheter to the proximal cap of the lesion, multiple attempts were made to traverse the co cap after which the wire and micro catheter became lodged in the calcific burden.Multiple attempts were made to withdraw the wire and micro catheter at which time the tip of the micro catheter and wire detached in the calcific cap.The remaining micro catheter and wire were removed and a snare was used to attempt to retrieve the wire and micro catheter tips at which time the loop of the snare became lodged and broke off in the calcium as well.It was determined at that time to stop the case and the physician went to discuss what occurred with the patients family members.

Brand Name
FIELDER XT
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC CO., LTD.
3-100 akatsuki-cho
seto, 489-0 071
JA  489-0071
MDR Report Key8858476
Report Number3004718255-2019-00113
Device Sequence Number10840555
Product Code DQX
UDI-Device Identifier04547327072861
UDI-Public(01)04547327072861(17)220331(10)190415A031
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/30/2019
Report Date (Section F) 07/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2022
Device Model NumberAGP140302
Device Catalogue NumberAGP140302
Device Lot Number190415A031
Was Device Available for Evaluation? No
Distributor Facility Aware Date07/30/2019
Device Age3 MO
Event Location Hospital
Date Report to Manufacturer07/30/2019
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1